MathSciNet Relay Station
MathSciNet bibliographic data
MR1972240 (2004a:37022) 37B50 (37B40)
Lightwood, Samuel J. Morphisms from non-periodic $\Bbb Z\sp 2$-subshifts. I. Constructing embeddings from homomorphisms. Ergodic Theory Dynam. Systems 23 (2003), no. 2, 587–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement